# SDR HNAA2011030900043

- Difficulty date: March 1, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 47,519 hours, 53,584 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, AMBER INDICATION ON LT MLG AND NOSE.  RT MLG RED UNSAFE WITH A GRINDING NOISE FROM NLG.  ON LANDING, NWS CAUTION LIGHT ILLUMINATED. WHEN PARKED, LT AND RT MLG DOOR LIGHTS ILLUMINATED ( CONFIRMED DOORS OPEN)  SWUNG GEAR, ALL INDICATION NORMAL.  OPS CHECKED GOOD.
